Displaying similar documents to “Dimers and cluster integrable systems”

On multiset colorings of generalized corona graphs

Yun Feng, Wensong Lin (2016)

Mathematica Bohemica

Similarity:

A vertex k -coloring of a graph G is a if M ( u ) M ( v ) for every edge u v E ( G ) , where M ( u ) and M ( v ) denote the multisets of colors of the neighbors of u and v , respectively. The minimum k for which G has a multiset k -coloring is the χ m ( G ) of G . For an integer 0 , the - of a graph G , cor ( G ) , is the graph obtained from G by adding, for each vertex v in G , new neighbors which are end-vertices. In this paper, the multiset chromatic numbers are determined for - of all complete graphs, the regular complete...

Coincidence for substitutions of Pisot type

Marcy Barge, Beverly Diamond (2002)

Bulletin de la Société Mathématique de France

Similarity:

Let ϕ be a substitution of Pisot type on the alphabet 𝒜 = { 1 , 2 , ... , d } ; ϕ satisfies theif for every i , j 𝒜 , there are integers k , n such that ϕ n ( i ) and ϕ n ( j ) have the same k -th letter, and the prefixes of length k - 1 of ϕ n ( i ) and ϕ n ( j ) have the same image under the abelianization map. We prove that the strong coincidence condition is satisfied if d = 2 and provide a partial result for d 2 .

Some results on spaces with 1 -calibre

Wei-Feng Xuan, Wei-Xue Shi (2016)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We prove that, assuming , if X is a space with 1 -calibre and a zeroset diagonal, then X is submetrizable. This gives a consistent positive answer to the question of Buzyakova in Observations on spaces with zeroset or regular G δ -diagonals, Comment. Math. Univ. Carolin. 46 (2005), no. 3, 469–473. We also make some observations on spaces with 1 -calibre.

Cluster ensembles, quantization and the dilogarithm

Vladimir V. Fock, Alexander B. Goncharov (2009)

Annales scientifiques de l'École Normale Supérieure

Similarity:

A cluster ensemble is a pair ( 𝒳 , 𝒜 ) of positive spaces (i.e. varieties equipped with positive atlases), coming with an action of a symmetry group Γ . The space 𝒜 is closely related to the spectrum of a cluster algebra [12]. The two spaces are related by a morphism p : 𝒜 𝒳 . The space 𝒜 is equipped with a closed 2 -form, possibly degenerate, and the space 𝒳 has a Poisson structure. The map p is compatible with these structures. The dilogarithm together with its motivic and quantum avatars plays a central...

Local-global divisibility of rational points in some commutative algebraic groups

Roberto Dvornicich, Umberto Zannier (2001)

Bulletin de la Société Mathématique de France

Similarity:

Let 𝒜 be a commutative algebraic group defined over a number field  k . We consider the following question:A complete answer for the case of the multiplicative group 𝔾 m is classical. We study other instances and in particular obtain an affirmative answer when r is a prime and  𝒜 is either an elliptic curve or a torus of small dimension with respect to r . Without restriction on the dimension of a torus, we produce an example showing that the answer can be negative even when r is a prime. ...

The parabolic Anderson model in a dynamic random environment: Basic properties of the quenched Lyapunov exponent

D. Erhard, F. den Hollander, G. Maillard (2014)

Annales de l'I.H.P. Probabilités et statistiques

Similarity:

In this paper we study the parabolic Anderson equation u ( x , t ) / t = κ 𝛥 u ( x , t ) + ξ ( x , t ) u ( x , t ) , x d , t 0 , where the u -field and the ξ -field are -valued, κ [ 0 , ) is the diffusion constant, and 𝛥 is the discrete Laplacian. The ξ -field plays the role of athat drives the equation. The initial condition u ( x , 0 ) = u 0 ( x ) , x d , is taken to be non-negative and bounded. The solution of the parabolic Anderson equation describes the evolution of a field of particles performing independent simple random walks with binary branching: particles jump at rate 2 d κ ,...

The basic construction from the conditional expectation on the quantum double of a finite group

Qiaoling Xin, Lining Jiang, Zhenhua Ma (2015)

Czechoslovak Mathematical Journal

Similarity:

Let G be a finite group and H a subgroup. Denote by D ( G ; H ) (or D ( G ) ) the crossed product of C ( G ) and H (or G ) with respect to the adjoint action of the latter on the former. Consider the algebra D ( G ) , e generated by D ( G ) and e , where we regard E as an idempotent operator e on D ( G ) for a certain conditional expectation E of D ( G ) onto D ( G ; H ) . Let us call D ( G ) , e the basic construction from the conditional expectation E : D ( G ) D ( G ; H ) . The paper constructs a crossed product algebra C ( G / H × G ) G , and proves that there is an algebra isomorphism between...

C * -basic construction between non-balanced quantum doubles

Qiaoling Xin, Tianqing Cao (2024)

Czechoslovak Mathematical Journal

Similarity:

For finite groups X , G and the right G -action on X by group automorphisms, the non-balanced quantum double D ( X ; G ) is defined as the crossed product ( X op ) * G . We firstly prove that D ( X ; G ) is a finite-dimensional Hopf C * -algebra. For any subgroup H of G , D ( X ; H ) can be defined as a Hopf C * -subalgebra of D ( X ; G ) in the natural way. Then there is a conditonal expectation from D ( X ; G ) onto D ( X ; H ) and the index is [ G ; H ] . Moreover, we prove that an associated natural inclusion of non-balanced quantum doubles is the crossed product by the...

On standard norm varieties

Nikita A. Karpenko, Alexander S. Merkurjev (2013)

Annales scientifiques de l'École Normale Supérieure

Similarity:

Let  p be a prime integer and F a field of characteristic 0 . Let  X be theof a symbol in the Galois cohomology group H n + 1 ( F , μ p n ) (for some n 1 ), constructed in the proof of the Bloch-Kato conjecture. The main result of the paper affirms that the function field F ( X ) has the following property: for any equidimensional variety Y , the change of field homomorphism CH ( Y ) CH ( Y F ( X ) ) of Chow groups with coefficients in integers localized at  p is surjective in codimensions < ( dim X ) / ( p - 1 ) . One of the main ingredients of the proof is a computation...

Saturation numbers for linear forests P 6 + t P 2

Jingru Yan (2023)

Czechoslovak Mathematical Journal

Similarity:

A graph G is H -saturated if it contains no H as a subgraph, but does contain H after the addition of any edge in the complement of G . The saturation number, sat ( n , H ) , is the minimum number of edges of a graph in the set of all H -saturated graphs of order n . We determine the saturation number sat ( n , P 6 + t P 2 ) for n 10 3 t + 10 and characterize the extremal graphs for n > 10 3 t + 20 .